# SDR CALA2019102981828

- Difficulty date: October 21, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 61,780 hours, 22,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U141
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AAR NR 99849882 SUPPORT TASK  CRACKS ON FLOOR SUPPORT INTERCOSTAL AT LBL47 AND BS 328-344. REMOVED AND INSTALKLED NEW INTERCOSTAL FLOOR SUPORT AT LBL 47" BS 328 TO 344 IAW B737 - 800 SRM # 51-40-02 & 51-40-05.
